# SDR REXA2013022100363

- Difficulty date: February 21, 2013
- Submitted: March 1, 2013
- Operation: Air carrier
- Aircraft: N8930E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7930
- Aircraft time: 19,851 hours, 17,248 cycles
- Engine: Ge CF343B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

FLIGHT 3723,  CREW REPORTED VIBRATION 2 CAUTION ON NR 1 ENGINE AND SHUT DOWN ENGINE DURING FLIGHT.  DECLARED EMERGENCY AND LANDED SAFELY.  REPLACED LT ENGINE ASSY AND AFT THRUST SHAFT IAW AMM 71-00-00-40-801. OPS AND LEAK CHECKED GOOD. ALL REQUIRED BRAKE IN RUNS COMPLETED.
